| Model Number |
GM-875 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic pediatric surgery, two needles broke immediately upon the package was opened and before s uturing began.Additional new suture was used without issue and was of the same product identification and lot as the device with the broken needle.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant product: gm-875 biosyn* 5-0 vio 75cm cv22 x36 (lot#: d5f2113y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.